# SDR CALA9801683

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.5 CRACK IN LT HORIZONTAL STABILIZER UPPER AFT TRAILING EDGE SKIN AT HS STA 195.  A DOUBLER WAS INSTALLED IAW SRM 51-20-1, 51-40-5, 51-30, AND 51-20-4.
